Skip to Main content Skip to Navigation
Journal articles

Sharp characterization of square-free morphisms

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00619550
Contributor : Maxime Crochemore <>
Submitted on : Tuesday, September 6, 2011 - 3:49:40 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:05 PM

Identifiers

  • HAL Id : hal-00619550, version 1

Collections

Citation

Maxime Crochemore. Sharp characterization of square-free morphisms. Theoretical Computer Science, Elsevier, 1982, 18 (2), pp.221-226. ⟨hal-00619550⟩

Share

Metrics

Record views

191